Treffer 1 - 20 von 56 für Suche: 'Nikolaos S Papageorgiou', Suchdauer: 0.21s
Kein Bild verfügbar
von Papageorgiou, Nikolaos S. in Proceedings of the American Mathematical Society Vol. 122, No. 1 (1994), p. 227-240
... transversality condition MSC Papageorgiou, Nikolaos S. Optimal Programs and Their Price Characterization in a...
Online-Artikel
Zu den Favoriten
    Kein Bild verfügbar
    von PAPAGEORGIOU, NIKOLAOS S. in Journal of integral equations and applications Vol. 1, No. 1 (1988), p. 65-81
    ...26162914 26162914 ger GBVCP eng PAPAGEORGIOU, NIKOLAOS S. VOLTERRA INTEGRAL INCLUSIONS IN BANACH...
    Online-Artikel
    Zu den Favoriten
      Kein Bild verfügbar
      von Papageorgiou, Nikolaos S. in Proceedings of the American Mathematical Society Vol. 109, No. 3 (1990), p. 677-687
      ..., Nikolaos S. Weak Convergence and Weak Compactness for Multifunctions with Values in a Separable Banach...
      Online-Artikel
      Zu den Favoriten
        Kein Bild verfügbar
        von PAPAGEORGIOU, NIKOLAOS S. in Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie Vol. 37 (85), No. 1/2 (1993), p. 93-107
        ...43678525 43678525 ger GBVCP eng PAPAGEORGIOU, NIKOLAOS S. EXISTENCE OF SOLUTIONS FOR SECOND-ORDER...
        Online-Artikel
        Zu den Favoriten
          Kein Bild verfügbar
          von Papageorgiou, Nikolaos S. in Transactions of the American Mathematical Society Vol. 347, No. 7 (1995), p. 2495-2515
          ... convergence MSC Hausdorff metric MSC optimal sampling MSC Papageorgiou, Nikolaos S. On the Conditional...
          Online-Artikel
          Zu den Favoriten
            Kein Bild verfügbar
            von Papageorgiou, Nikolaos S. in Proceedings of the American Mathematical Society Vol. 97, No. 3 (1986), p. 507-514
            ... semicontinuous MSC Papageorgiou, Nikolaos S. Random Fixed Point Theorems for Measurable Multifunctions in Banach...
            Online-Artikel
            Zu den Favoriten
              Kein Bild verfügbar
              von Papageorgiou, Nikolaos S. in Transactions of the American Mathematical Society Vol. 349, No. 4 (1997), p. 1421-1436
              ... subdifferential MSC Papageorgiou, Nikolaos S. Convex Integral Functionals Elektronische Ressource Online-Ressource...
              Online-Artikel
              Zu den Favoriten
                Kein Bild verfügbar
                von PAPAGEORGIOU, Nikolaos S. in Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie Vol. 38 (86), No. 1/2 (1994), p. 77-89
                ...43678567 43678567 ger GBVCP eng PAPAGEORGIOU, Nikolaos S. EXISTENCE OF SOLUTIONS FOR SECOND-ORDER...
                Online-Artikel
                Zu den Favoriten
                  Kein Bild verfügbar
                  von PAPAGEORGIOU, NIKOLAOS S. in The Rocky Mountain journal of mathematics Vol. 27, No. 3 (1997), p. 877-888
                  ...44238124 44238124 ger GBVCP eng PAPAGEORGIOU, NIKOLAOS S. TRANSITION VECTOR MEASURES AND...
                  Online-Artikel
                  Zu den Favoriten
                    Kein Bild verfügbar
                    von Papageorgiou, Nikolaos S. in Transactions of the American Mathematical Society Vol. 292, No. 2 (1985), p. 557-572
                    ... property MSC weak compactness MSC multimeasure MSC Papageorgiou, Nikolaos S. Representation of Set Valued...
                    Online-Artikel
                    Zu den Favoriten
                      Kein Bild verfügbar
                      von Papageorgiou, Nikolaos S. in Transactions of the American Mathematical Society Vol. 347, No. 1 (1995), p. 203-231
                      ... Papageorgiou, Nikolaos S. On Parametric Evolution Inclusions of the Subdifferential Type with Applications to...
                      Online-Artikel
                      Zu den Favoriten
                        Kein Bild verfügbar
                        von PAPAGEORGIOU, NIKOLAOS S. in Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie Vol. 34 (82), No. 4 (1990), p. 327-333
                        ...43679394 43679394 ger GBVCP eng PAPAGEORGIOU, NIKOLAOS S. EXISTENCE OF MONOTONE ψ-MINIMAL SOLUTIONS...
                        Online-Artikel
                        Zu den Favoriten
                          Kein Bild verfügbar
                          von Papageorgiou, Nikolaos S. in Proceedings of the American Mathematical Society Vol. 111, No. 2 (1991), p. 465-474
                          ... measurable multifunctions MSC Papageorgiou, Nikolaos S. Radon-Nikodym Theorems for Multimeasures and...
                          Online-Artikel
                          Zu den Favoriten
                            Kein Bild verfügbar
                            von Papageorgiou, Nikolaos S. in Transactions of the American Mathematical Society Vol. 304, No. 1 (1987), p. 245-265
                            ..., Nikolaos S. Contributions to the Theory of Set Valued Functions and Set Valued Measures Elektronische...
                            Online-Artikel
                            Zu den Favoriten
                              Kein Bild verfügbar
                              von PAPAGEORGIOU, NIKOLAOS S. in Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie Vol. 34 (82), No. 2 (1990), p. 161-172
                              ...43678330 43678330 ger GBVCP eng PAPAGEORGIOU, NIKOLAOS S. VOLUTION INCLUSIONS WITH NONCONVEX VALUED...
                              Online-Artikel
                              Zu den Favoriten
                                Buchumschlag
                                von Papageorgiou, Nikolaos S. Veröffentlicht 2009
                                E-Buch
                                Zu den Favoriten
                                  Zu den Favoriten
                                    Kein Bild verfügbar
                                    von Hu, Shouchuan in Transactions of the American Mathematical Society Vol. 347, No. 1 (1995), p. 233-259
                                    .... research-article Papageorgiou, Nikolaos S. verfasserin aut in Transactions of the American Mathematical...
                                    Online-Artikel
                                    Zu den Favoriten
                                      Kein Bild verfügbar
                                      von Papageorgiou, Nikolaos S. in Analysis mathematica Vol. 22 (1996), p. 147-161
                                      ..., Nikolaos S. in Analysis mathematica Vol. 22 (1996), p. 147-161 22<147-161 (DE-601)NLEJ188989811 1588-273X...
                                      Online-Artikel
                                      Zu den Favoriten
                                        Kein Bild verfügbar
                                        von Khan, M. Ali in Proceedings of the American Mathematical Society Vol. 100, No. 3 (1987), p. 505-510
                                        ...-article Papageorgiou, Nikolaos S. verfasserin aut in Proceedings of the American Mathematical Society...
                                        Online-Artikel
                                        Zu den Favoriten
                                          Privacy Notice Ask a Librarian New Acquisitions